I have been suffering from Hypo since I was 22... I am 33 now I started on .5mg now just recently bumped to .225mg (through the 11 years)I go through the phases and symptoms one day I'm exhausted next I'm up till 3am... I have been to very good Dr's but I feel like something is still missing or is there something else I should do? I see-saw weight the most was 280lbs down to 167lbs in 2002 now I
Curious what kind of levels you have? What is your TSH?
You've been suffering with this for years, and have only had one med adjustment, that kind of sounds odd to me? When did you have your last TSH? Do you have it tested often? Being hypo is just a pain in the neck, there's no doubt about that, but alot has to do with your levels and if you are on the right dose of meds. At different points in our lives, we may need to be adjusted, sounds like your meds have not changed but your body is changing alot, sounds like something is off. I personally would never stop Synthroid cold turkey just from my own experience, but there are others out there that might not agree with me. You are on a real low dose, I've heard many people say that Hypo patients fell optimal at a 1.0 on there TSH, I have also found this to be true, let us know.
Did you go from .5 to .225 in one swoop? Do you get checked every 6 weeks when they change your dosage? And checked once a year after the dosage is correct? Whenever I gain weight and feel Blah..I know my dosage is wrong, and it needs to be fixed. When I was hyper these were my problems.
Lost 50 pounds in 1 month, hair fell out, nails were pitted, trembles, couldnt catch my breath, eyes bulged, goiter, dry sandy eyes, heart racing, rage, and depression.
Go back to the Drs and ask for another test because you dont feel right. I dont think we ever get "fixed" just perfect. It's something we fight with for the rest of our lives. Since my thyriod finally kicked the bucket 3 yrs ago (7yrs before I got radio iodine to kill it) took that long to die. Stubborn!!! I'm still fighting to get "normal"
Thank you for your comments... I originally started out at .5 (11 years ago) now through out the 11 years which I get tested 2x a year (co-payment insurance allows) I just keep on going up... .5 to .10 at a given time I was steady four years ago but the last six times I have been tested it has gone up .5 which to me is never ending and the symptoms go away but then come back just about when I get tested.... And yes I take the medication the same time everyday and do not miss... the alarm is set to pop a pill. I would love to wear jeans but since I bloat on and off one day the fit and another they don't. I just feel young to be on medication and I know the older you get the more pills we have to take... Has anyone tried any supplements along with the synthroid?
I hope you get the answers you need. Have you told your Dr? Maybe start a diary on what you feel everyday. What changes you notice esp the pain during periods. Take it with you next Dr apt. When you feel like there's something missing, your feelings are usually right. Dont know what else to say. I'm sorry it's hell for you right now. :o(
Just wanted to drop a note. I had my thyriod taken out at 26. Ive never been right since. Just went back up to 175mg levoxyl. Has anyone ever heard or taken that. Ive been on that for 7 years. Maybe I should switch? Im always hypo or hyper. even thought i get hecked regularly. any advice???
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.